RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 1(9), Pages 161–172 (Mi msb2785)  

This article is cited in 1 scientific paper (total in 1 paper)

The structure of hereditary rings

Yu. A. Drozd


Abstract: It is proved that hereditary rings are isomorphic to rings of triangular matrices with prime blocks along the diagonal. A criterion for triangular rings to be hereditary is given, and when a certain condition (“splitting”) holds it is established that hereditary rings are tensor algebras of special bimodules.
Bibliography: 14 titles.

Full text: PDF file (671 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:1, 139–148

Bibliographic databases:

UDC: 519.48
MSC: Primary 16A50, 16A51, 16A48; Secondary 16A42
Received: 29.03.1979

Citation: Yu. A. Drozd, “The structure of hereditary rings”, Mat. Sb. (N.S.), 113(155):1(9) (1980), 161–172; Math. USSR-Sb., 41:1 (1982), 139–148

Citation in format AMSBIB
\Bibitem{Dro80}
\by Yu.~A.~Drozd
\paper The structure of hereditary rings
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 1(9)
\pages 161--172
\mathnet{http://mi.mathnet.ru/msb2785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=590544}
\zmath{https://zbmath.org/?q=an:0478.16013|0447.16012}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 1
\pages 139--148
\crossref{https://doi.org/10.1070/SM1982v041n01ABEH002226}


Linking options:
  • http://mi.mathnet.ru/eng/msb2785
  • http://mi.mathnet.ru/eng/msb/v155/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dokuchaev M.A., Gubareni N.M., Kirichenko V.V., “Rings with Finite Decomposition of Identity”, Ukr. Math. J., 63:3 (2011), 369–392  crossref  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:190
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019